Nurofen Plus/Pain Killers and Chest Pain?

Discussion in 'Self Harm & Substance Abuse' started by depressedkitty, Feb 7, 2011.

Thread Status:
Not open for further replies.
  1. depressedkitty

    depressedkitty Active Member

    Hello

    I have been taking Painkillers which contain 12.8mg of coedine and 200mg of inuprofen like a few everyday because I get the dreaded headches. Anway whenever i take the meds my heart feels sped up or I get a left chest soreness/pain and a wierd feeling down my arm? and every day I get a few seconds of sharp pain in the middle of my chest and have general soreness in my chest as welll. Could the Painkillers cause these heart problems?

    Thanks in advance :smile:
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    I think it would be wise to get checked out by your doctor okay. It may not be heart pain ibuprofen can cause ulceration which can feel like a heart pain. Get in and ask doc to check you out okay find out for sure what is causing the pain hugs
     
  3. depressedkitty

    depressedkitty Active Member

    Ah ha thats makes much more sense. wicked. Anyway thnx heaps for the reply and soultion :hamtaro: I am less ascared now :mushroom:
     
  4. peacelovingguy

    peacelovingguy Well-Known Member

    The medication you use can cause ulceration and severe heartburn of sorts. I use ibuprofen sometimes but not a lot as it does cause a similar pain as described. I also use codeine which can also have side effects.

    A LOT of people in the UK abuse this over the counter drug. Thousands, if not tens of thousands are addicted, some actually taking a LOT of these tablets because the 12.8 mg of codeine is addictive and the ibuprofen of 200mg means that up to 6 could be consumed in one day. 1200 mg or so is the daily limit - but, the body can build up a 'tolerance' to the point some are using maybe a 32 pack or 2 per day. This amount would kill us and will damage if not kill those using that amount.

    Be VERY careful as the pains you have, some will try to combat it by taking more of this Nurofen Plus. Codeine is infamous for creating headaches! Use too much and it will cause 'rebound' headaches. Use it wisely its a great painkiller but like I say, be very careful.

    You should quit the ibuprofen and see your doctor if you have headaches.
     
  5. depressedkitty

    depressedkitty Active Member

    cwap maybe the headaches I get are not real headaches its a NUROFEN Headaches. oh hamburgers.LOl now I am stuck in an infinite loop of soughts with painkiller.s :eek:hmy:
     
Thread Status:
Not open for further replies.